# SDR ASOA2013032603255

- Difficulty date: March 22, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 34,052 hours, 29,877 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX  DOOR LATCH HARD  TO CLOSE OR OPEN.   LUBRICATED PASSENGER DOOR HANDLE LATCH.  OPS CHECKED OK MM 52-10-00.
